# SDR 95ZZZX1835

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Gear
- Part number: 3008360
- Condition: Corroded
- Location: Assory Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED PART FROM STOCK.  PLASTIC BEAD FOUND PACKED INTO GEAR END OF SHAFT.  INNER LUG FOUND CORRODED AND PITTED.
